BibTeX record: journals/jcam/CambiniS09

download as .bib file

@article{DBLP:journals/jcam/CambiniS09,
  author    = {Riccardo Cambini and
               Francesca Salvi},
  title     = {A branch and reduce approach for solving a class of low rank d.c.
               programs},
  journal   = {J. Computational Applied Mathematics},
  year      = {2009},
  volume    = {233},
  number    = {2},
  pages     = {492--501},
  url       = {http://dx.doi.org/10.1016/j.cam.2009.07.053},
  doi       = {10.1016/j.cam.2009.07.053},
  timestamp = {Tue, 21 Oct 2014 13:15:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcam/CambiniS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}